I have been taking lisinopril for many years. In recent months I have not been able to regulate my pressure and I have episodes of HBP and episodes of low blood pressure, to the point of almost fainting. My most recent Rx is for 10 mg. My doctor said to stop taking the medicine if my BP got too low and I had symptoms, and resume taking it if it got too high. With 10 mg, it was always too low, so I am now breaking them in half, per his instructions, and it is still too low. I am light headed much of the time, and often I must sit down immediately or I know I will lose consciousness. I think my doctor doesn't know what to do, in fact he said as much. My mother had labile BP and was on atenolol for many years. I have asked if that might be an option for me and my doctor just stays with lisinopril. At first I was on lisinopril w/HCTZ, 20/12.5, then lisinopril 10, now lisinopril 5. Does anyone have a clue what might be going on and what might help me. I am also a cancer patient and on chemotherapy, if that is relevant. Thank you.
Before starting Chemo did you have a Mugga Test done on your heart? If not ask your Chemo doctor about it. Your heart might not be strong enough to handle some Chemo drugs.In Burbank, CA I know that this is a regular test done before Chemo.
Please keep intouch as I am concerned.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 3 answers
Posted 21 Mar 2012 • 1 answer
Posted 31 May 2012 • 6 answers
High Blood Pressure - My current doc wanted to take me off Lisinopril 20mg he said it would destroy?
Posted 25 Oct 2015 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 2 days 19 hours ago • 0 answers